Bulletin of the American Mathematical Society

A note on the minimum modulus of a class of integral functions

S. M. Shah

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 524-529.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510791

Mathematical Reviews number (MathSciNet)
MR0020640

Zentralblatt MATH identifier
0032.27803

Citation

Shah, S. M. A note on the minimum modulus of a class of integral functions. Bull. Amer. Math. Soc. 53 (1947), no. 6, 524--529. http://projecteuclid.org/euclid.bams/1183510791.


Export citation